Thursday, March 24, 2011

Bad news

My dad is back in the hospital. He spent last night having diarrhoea (the stools were black... Not good!), vomiting, and nearly passing out. They placed a tube in his nose to pump out the stomach content, and what came out was also black. It sounds to me like he’s had some sort of internal bleeding (my guess is perhaps the anticoagulant he’s taking has something to do with it). I’m awaiting more news from my mum. Please send some prayers and healing vibes.

2 comments:

  1. Oh dear,(((Soulsis)))I'm so sorry! Prayers for the doctors taking care of your dad, that they may soon find and correct the problem, and prayers of strength and comfort for all of you.
    I found this online; don't know if this is what is going on or not:
    "Side effects caused by taking anticoagulants can be serious. This is especially true if your gastrointestinal system begins to bleed while you are on anticoagulant therapy. For example, a stomach ulcer that would normally bleed only tiny amounts may begin to bleed heavily, causing you to vomit up a material that resembles coffee grounds. This material is actually partially digested blood."

    ReplyDelete
  2. You were right on target, soulsis! Read my recent post for all the latest news. ((((HUGS))))

    ReplyDelete

Thanks for visiting my blog and taking the time to leave me a comment! :)